Jump to content
CrazyBoards.org

Recommended Posts

Hi

Luckily my prolactin has gone down from 3000 ml/Ul to 37 in two weeks of stopping my AP of ten years, Sulpiride. I also started a benzo a couple of months back to deal with HPPD symptoms that reappeared after starting Seroquel, which i am still on.

My question is: Although I found it harder to orgasm with a partner with the high prolactin that resulted in no periods for years, I was pretty obsessed with sex and my libido became sky-high. Now it's gone!

I would have thought lower prolactin would increase my drive.

Could it be the Valium?

thanks!

Lyn

Diagnosis: Schizoaffective with HPPD

Meds: Lamictal 400mg, Seroquel 550mg, tapering off Valium after three months on Ativan by taking 1mg less a week - currently on 4mg a day of Valium.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...